Pacific Journal of Mathematics

On a theorem of L. A. Santaló.

B. Grünbaum

Article information

Source
Pacific J. Math., Volume 5, Number 3 (1955), 351-359.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044458

Mathematical Reviews number (MathSciNet)
MR0071797

Zentralblatt MATH identifier
0065.03802

Subjects
Primary: 52.0X

Citation

Grünbaum, B. On a theorem of L. A. Santaló. Pacific J. Math. 5 (1955), no. 3, 351--359. https://projecteuclid.org/euclid.pjm/1103044458


Export citation

References

  • [1] H. Rademacher and I. J. Schoenberg, A proof of Helly's theorem on convex bodies and Tchebycheff'sapproximation problem, Canad. Journal of Math. II., (1950), 245-256.
  • [2] L.A. Santalo', Supplement to the note: A theorem on setsofparallelepipedes with parallel edges, Publ. Inst. Mat. Univ. Nac. Litoral, 3 (1942), 202-210. (Spanish)